# SDR DALA2023060504467

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 ELONGATED HOLES (4 E/A) ON SECTION CROSSBEAM LOC. AT FR67 AT LEVEL Y1292 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED CROSSBEAM PER A319 SRM 51-42-11. (2799795)
